Nagoya Mathematical Journal

On the canonical holomorphic map from the moduli space of stable curves to the Igusa monoidal transform

Yukihiko Namikawa

Full-text: Open access

Article information

Source
Nagoya Math. J., Volume 52 (1973), 197-259.

Dates
First available in Project Euclid: 14 June 2005

Permanent link to this document
https://projecteuclid.org/euclid.nmj/1118794886

Mathematical Reviews number (MathSciNet)
MR0337981

Zentralblatt MATH identifier
0271.14014

Subjects
Primary: 14H15: Families, moduli (analytic) [See also 30F10, 32G15]
Secondary: 14H10: Families, moduli (algebraic)

Citation

Namikawa, Yukihiko. On the canonical holomorphic map from the moduli space of stable curves to the Igusa monoidal transform. Nagoya Math. J. 52 (1973), 197--259. https://projecteuclid.org/euclid.nmj/1118794886


Export citation

References

  • [1] Artin, M. On the solutions of analytic equations, Invent, math., Vol. 5 (1968), 277-291.
  • [2] Baily,W. L. Jr. Oncompactifications of orbit spaces of arithmetic discontinuous groups acting onbounded symmetric domains, Algebraic Groups andDiscontinuous Groups, Proc. Symp. Pure Math., Vol. 9, A.M.S., 1966, 281-295.
  • [3] Clemens, C. H. et al. Seminar on degeneration of algebraic varieties, Institute for Advanced Study, Princeton, 1969-70.
  • [4] Deligne, P. and Mumford, D. The irreducibility of the space of curves of given genus, Volume Dedie au Professeur Oscar Zariski, Publ. math. I.H.E.S., No.36, Paris, 1969, 75-110.
  • [5] Grauert, H. Ein Theorem der analytischen Garbentheorie und die Modulraume komplexer Strukturen, Publ. math. I.H.E.S., No. 5, Paris, 1960.
  • [6] Grothendieck, A. and Dieudonne, J.Elements de geometrie algebrique, Publ. math. I.H.E.S., Paris, 1960ff.
  • [7] Hurwitz, A. and Courant, R.Vorlesungen iiber allgemeine Funktionentheorie und elliptische Funktionen, 4. Auflage, Springer-Verlag, Berlin, 1964.
  • [8] Igusa, J. A desingularization problem in the theory of Siegel modular functions, Math. Ann., Bd. 168 (1967), 228-260.
  • [9] Knudsen, F. and Mumford, D. to appear.
  • [10] Kobayashi, S. and Ochiai, T.Satake compactification and the great Picard theorem, J. Math. Soc. Japan, Vol. 23 (1971), 340-350.
  • [11] Koecher, M.Beitrage zu einer Reduktionstheorie in Positivitatsbereichen, I., Math. Ann., Bd. 141 (1960), 384-432.
  • [12] Koecher, M. Ditto, II., Math. Ann., Bd. 144 (1961), 175-182.
  • [13] Nakamura, I. On degeneration of abelian varieties, to appear.
  • [14] Namikawa, Y. and Ueno, K. The complete classification of fibres in pencils of curves of genus two, Manuscripta math., Vol. 9 (1973), 143-186.
  • [15] Namikawa, Y. and Ueno, K. On fibres in families of curves of genus two, I, Singular fibres of elliptic type, Number Theory, Algebraic Geometry and Commutative Algebra (in honor of Yasuo Akizuki), Kinokuniya, Tokyo, 1973, 297-317 II. to appear.
  • [16] Popp, H. On moduli of algebraic varieties, II., to appear.
  • [17] Ramis, J. P. and Ruget, G. Complexe dualisant et theoreme de dualite en geo- metrie analytique complexe, Publ. math. I.H.E.S., No. 38, Paris, 1970, 77-91.
  • [18] Satake, I. On SiegePs modular functions, Proc. Internat. Symp. on Alg. Number Theory, Tokyo and Nikko, 1955, 107-129.
  • [19] Satake, I. On the compactification of the Siegel space, J. Indian Math. Soc, Vol. 20 (1956), 259-281.
  • [20] Seminaire H. Cartan Functions automorphes, 10e annee, 1957-58 Secretariat math., Paris, 1958.
  • [21] Seminaire H. Cartan Families d'espaces complexes et fondements de la geometrie analytique, 13e annee, 1960-61, 2e ed., Secretariat math., Paris, 1962.
  • [22] Serre, J. P. Geometrie algebrique et geometrie analytique, Ann. Inst. Fourier, t. 6 (1955-56), 1-42.
  • [23] Serre, J. P. Groupes algebriques et corps de classes, Actualites scientifiques et indus- trielles, Hermann, Paris, 1959.
  • [24] Seshadri, C. S.Quotient spaces modulo reductive algebraic groups, Ann. of Math., Vol. 95 (1972), 511-556.
  • [25] Siegel, C. L.Symplectic geometry, Academic Press, New York, 1964 Gesam- melte Abhandlungen, Springer, Berlin, 1966, Bd. 2, 274-360.
  • [26] Venkov, B. A.On the reduction of positive quadratic forms (Russian), Izvest. Acad. Nauk. USSR, Vol. 4 (1940), 37-52.
  • [27] Voronoi, G. Nouvelles applications des parametres continus et theorie des formes quadratiques, I, II, III, J. Reine Angew. Math., Bd. 133 (1908), 97-178 Bd. 134 (1908), 198-287 Bd. 136 (1909), 67-181.
  • [28] Weil, A.Zum Beweis des Torellischen Satzes, Nach. Akad. Wiss. Gttingen, Bd. 2 (1957), 33-53.
  • [29] Weyl, H. Die Idee der Riemannschen Flache, Teubner, Leipzig-Stuttgart, 1955. Nagoya University Universitat Mannheim